# SDR AALA20031309

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT SEAT 20D INOPERATIVE.  RESECURED LOOSE CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
